# SDR CALA2017121604470

- Difficulty date: December 16, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 67,957 hours, 11,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2R DOOR EMERGENCY EXIT LIGHT COVER BROKEN OFF SECURED 2R DOOR EMERGENCY EXIT COVER AND EMERGENCY OPS CHK LITE ALL NORMAL.
